|Athletes Foot or KS?
Apr 29, 2009
I was diagnosed with HIV and AIDS in 2005. My Tcell count was 180. Since then I have been on truvada and sustiva, and then atripla subsequently. I have been back to my provider a couple of times because I work at a gym and I always wear closed shoes and he gave me a powder for Athletes Foot. However, as of late I have noticed these two red/ dark red spots on the soles of my feet right in the arch. I am now concerened that I have ks. My tcell count has remained about 300-400 and my viral laod has been undetectable. The lats time i had blood work was in January 2009. I am freaking out because now I feel like I have KS even though I am adherent to the meds. Does this mean that I am getting near the end? I am only 26, and I am scared. I hope you can shed some light on this. I have not missed a does of my meds yet, but I do take them anywhere between 9 and 11 pm every nite.
Response from Dr. Henry
Cutaneous KS can occur in pxs with CD4 count in your range though not common particularly in persons with suppressed virus and rising CD4 cells. An exam by your HIV doc and or dermatologist (possibly with a biopsy if KS concern persists) is recommended. Could easily be some other condition such as callous, fungal infection and many others. Prognosis for isolated KS lesions in persons with suppressed virus and rising CD4 cell counts usually is good. KH
severe whole body ache's
- Are White Bumps On Penis An Acute Symptom Of HIV?
- Is Itchy Skin An Acute Symptom Of HIV?
- Is White Spots A Symptom Of Acute HIV Infection?
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.